Alert archive / Ohio / Small Craft Advisories in 2015
Small Craft Advisory 62, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Dec 25, 2015, 3:52 PM EST. It took effect at Dec 25, 2015, 10:00 PM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2015, 3:52 PM EST (20:52 UTC)
- In effect from
- Dec 25, 2015, 10:00 PM EST
- Expired
- Dec 26, 2015, 4:08 PM EST
- In force
- 18 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
305 WHUS71 KCLE 252052 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 352 PM EST FRI DEC 25 2015 LEZ142>149-260500- /O.NEW.KCLE.SC.Y.0062.151226T0300Z-151227T0300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 352 PM EST FRI DEC 25 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST SATURDAY. * WINDS...NORTHEAST WINDS WILL INCREASE TO 15 TO 20 KNOTS TONIGHT...THEN BECOME EASTERLY ON SATURDAY. WINDS WILL DIMINISH LATER SATURDAY. * WAVES/SEAS...WAVES WILL BUILD TO 3 TO 6 FEET TONIGHT AND CONTINUE ON SATURDAY. WAVES WILL SUBSIDE LATE SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
4 follow-up statements
621 WHUS71 KCLE 260309 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1009 PM EST FRI DEC 25 2015 LEZ142>149-261115- /O.CON.KCLE.SC.Y.0062.000000T0000Z-151227T0300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1009 PM EST FRI DEC 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST SATURDAY... * WINDS...NORTHEAST WINDS WILL INCREASE TO 15 TO 20 KNOTS TONIGHT...THEN BECOME EASTERLY ON SATURDAY. WINDS WILL DIMINISH LATER SATURDAY. * WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT AND CONTINUE ON SATURDAY. WAVES WILL SUBSIDE LATE SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
952 WHUS71 KCLE 260837 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 337 AM EST SAT DEC 26 2015 LEZ142>149-261645- /O.EXT.KCLE.SC.Y.0062.000000T0000Z-151226T2200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 337 AM EST SAT DEC 26 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS...NORTHEAST WINDS 15 TO 25 KNOTS WILL BECOME EAST AND DIMINISH TO 10 TO 15 KNOTS BY LATE TODAY. * WAVES/SEAS...WAVES OF 3 TO 6 FEET WILL SUBSIDE BY LATE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
181 WHUS71 KCLE 261523 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1023 AM EST SAT DEC 26 2015 LEZ142>149-262200- /O.CON.KCLE.SC.Y.0062.000000T0000Z-151226T2200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1023 AM EST SAT DEC 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS...NORTHEAST WINDS 15 TO 20 KNOTS WILL BECOME EAST AND DIMINISH TO 10 TO 15 KNOTS LATE THIS AFTERNOON. * WAVES/SEAS...WAVES OF 3 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
955 WHUS71 KCLE 262108 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 408 PM EST SAT DEC 26 2015 LEZ142>146-270515- /O.CAN.KCLE.SC.Y.0062.000000T0000Z-151226T2200Z/ /O.NEW.KCLE.GL.A.0008.151228T1500Z-151229T0300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 408 PM EST SAT DEC 26 2015 ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM 10 AM MONDAY MORNING THROUGH MONDAY EVENING. * WINDS...NORTHEAST WINDS WILL INCREASE TO 30 KNOTS MONDAY MORNING AND BECOME 35 KNOT GALES FROM THE EAST MONDAY AFTERNOON. * WAVES/SEAS...WAVES WILL BUILD TO 8 TO 11 FEET MONDAY. * FLOODING...HIGH WATER AND A CHANCE OF LAKESHORE FLOODING IS POSSIBLE ON MONDAY FROM THE NORTHEAST GALES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. THOSE WITH INTERESTS ALONG THE LAKESHORE SHOULD MONITOR THE RISK OF FLOODING. && $$ LEZ147>149-262215- /O.CAN.KCLE.SC.Y.0062.000000T0000Z-151226T2200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 408 PM EST SAT DEC 26 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LEZ162>166-270515- /O.NEW.KCLE.GL.A.0008.151228T1500Z-151229T0300Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 408 PM EST SAT DEC 26 2015 ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * WINDS...NORTHEAST WINDS WILL INCREASE TO 30 KNOTS MONDAY MORNING AND BECOME 35 KNOT GALES FROM THE EAST MONDAY AFTERNOON. * WAVES/SEAS...WAVES WILL BUILD TO 8 TO 11 FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 3:39 PM EST, 13 minutes earlier.
Area forecast discussion, Dec 25, 3:39 PM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
339 PM EST FRI DEC 25 2015
.SYNOPSIS...
HIGH PRESSURE WILL BUILD EAST ACROSS THE AREA OVERNIGHT AND
SATURDAY. THIS WILL ALLOW A WARM FRONT TO LIFT NORTH TO LAKE ERIE BY
SATURDAY EVENING WHERE IT WILL BECOME STATIONARY. LOW PRESSURE WILL
DEVELOP ALONG THE FRONT AND MOVE EAST ACROSS LAKE ERIE SATURDAY
NIGHT. A TRAILING COLD FRONT FROM THE LOW PRESSURE SYSTEM WILL SLIDE
SOUTH ACROSS THE AREA SUNDAY. ANOTHER LOW PRESSURE WILL MOVE NORTH
OUT OF THE TEXAS GULF COAST AN FORCE A WARM FRONT NORTH INTO THE
LOCAL REGION FOLLOWED BY A COLD FRONT MONDAY INTO TUESDAY. FROM ALL
OF US HERE AT THE NATIONAL WEATHER SERVICE...MERRY CHRISTMAS.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
PRECIPITATION IN ASSOCIATION WITH THE STATIONARY FRONT JUST SOUTH OF
THE AREA AND A FAST MOVING POSITIVE VORTICITY MAXIMUM WILL CONTINUE
TO MOVE EAST AND AWAY FROM THE AREA THIS EVENING. THIS WILL THEN
ALLOW SURFACE HIGH PRESSURE TO BUILD EAST ACROSS THE CENTRAL GREAT
LAKES BY SATURDAY MORNING. SOME WEAK COLD AIR ADVECTION WILL TAKE
PLACE TONIGHT AS THE HIGH BUILDS EAST. THIS WILL BE SHORT LIVED AS
ANOTHER SURGE OF WARM AIR WILL BEGIN TO HEAD OUR WAY BY MORNING.
SO WILL KEEP WEATHER FAIR OVERNIGHT AND GO WITH TEMPERATURES IN THE
MIDDLE TO UPPER 30S ACROSS THE FORECAST AREA IN THE COLD AIR
ADVECTION.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
UPPER LEVEL PATTERN WILL START OUT WITH NEARLY ZONAL FLOW ACROSS THE
EASTERN HALF OF THE UNITED STATES AND A DEEP DIGGING UPPER LEVEL
TROUGH IN THE WESTERN UNITED STATES. THE WEST COAST TROUGH WILL
EVOLVE INTO A NEARLY VERTICALLY STACKED LOW PRESSURE SYSTEM OVER
THE DESERT SOUTHWEST AS TROUGH TO THE NORTH BREAKS WAY FROM THE
LOW AND TRACKS EAST ACROSS SOUTHERN CANADA AND THE NORTHERN UNITED
STATES THROUGH THE WEEKEND.
EVENTUALLY...THE LOW PRESSURE OVER NEW MEXICO WILL BE IN CONCERT
WITH LOW PRESSURE DEVELOPING OVER NEW YORK STATE. A STATIONARY FRONT
WILL SET UP BETWEEN THE LOWS OVER THE FORECAST AREA. THIS WILL SETUP
AN EXTENSIVE OVERRUNNING SITUATION THAT WILL LAST LATE SATURDAY INTO
SUNDAY. STORM TOTAL RAINFALL REACHING BETWEEN 1.50 AND 1.80 INCHES
IN THE WEST AND JUST ABOVE AN INCH IN THE EAST. LATEST FLASH FLOOD
GUIDANCE SUGGESTS WE NEED THIS AMOUNT OF RAINFALL IN 3 HOURS FOR
FLOODING TO OCCUR. OUR THINKING IS THAT THE RAINFALL WILL BE ACROSS
36 HOURS AND SHOULD BE ABLE RUN OFF WITHOUT CAUSING MAJOR CONCERNS.
RIVERS WILL INDEED RISE AND WILL NEED TO BE WATCHED HOWEVER. DUE TO
THE LONG DURATION EVENT WILL HOLD OFF FOR NOW ON ANY FLOOD WATCHES
ACROSS THE COUNTY WARNING AREA.
AS HIGH PRESSURE RIDGE BEGINS TO BUILD SOUTH INTO THE AREA SUNDAY
NIGHT...THIS SHOULD HELP TO BRING AN END TO THE RAIN AND PROVIDE
SOME COLD AIR ADVECTION THAT WILL TAKE PLACE. IN THE MEAN
TIME...WITH STATIONARY FRONT EXPECTED TO BE NORTH OF THE
AREA...TEMPERATURES WILL NOT BE QUITE AS WARM AS IN RECENT DAYS DUE
TO THE RAINFALL AND CLOUD COVER. BUT WE SHOULD STILL SEE HIGHS IN
THE 50S MAINLY SOUTHEAST TWO THIRDS OF THE AREA AND 40S NORTHWEST
THIRD ON SUNDAY DUE TO THE APPROACH OF THE COLD FRONT. SLIGHTLY
WARMER CONDITIONS CAN BE EXPECTED ACROSS THE AREA SATURDAY.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
ARCTIC HIGH PRESSURE WILL BE SLIDING ACROSS THE NORTHERN GREAT LAKES
MONDAY MORNING. DEEP LOW PRESSURE IS PROGGED TO TRACK TO THE WESTERN
GREAT LAKES MONDAY NIGHT. THE EAST FLOW WILL LIKELY BE BONE DRY TO
START THE DAY MONDAY BUT OVERRUNNING PRECIPITATION COULD DEVELOP
ESPECIALLY ACROSS NORTHWEST OHIO BEFORE TEMPERATURES CLIMB ABOVE
FREEZING. DOES NOT APPEAR LIKE A SIGNIFICANT EVENT AS WARMER AIR
WILL BE FILTERING NORTH ESPECIALLY LATER MONDAY AHEAD OF THE
OCCLUDED FRONT BUT WILL HAVE TO KEEP AN EYE ON THE TOLEDO AREA WHERE
THE EAST FLOW TYPICALLY DOES NOT WARM UP VERY QUICKLY. THE WARM LAKE
MAY HELP.
THE FRONT SHOULD SWEEP ACROSS THE AREA MONDAY NIGHT. NOT SURE HOW
MUCH WARM AIR WILL SNEAK INTO THE AREA. PLAYED THE FORECAST RATHER
CONSERVATIVELY FOR NOW AND ALLOWED HOURLY TEMPS TO RISE WELL INTO
THE 40S MONDAY NIGHT WITH A GRADUAL COOL DOWN TUESDAY ALTHOUGH TEMPS
WILL REMAIN WELL ABOVE NORMAL IN THE 40S TO NEAR 50.
NOT SURE HOW FAST THE NEXT SYSTEM WILL ARRIVE AS THE TRAIN OF
SOUTHERN BRANCH SYSTEMS MARCHES ON. A SERIES OF REINFORCING COLD
FRONTS MAY FINALLY FORCE THE WEATHER BACK TOWARD NORMAL LATER NEXT
WEEK. THE NEXT FRONT SHOULD CROSS THE AREA LATE WEDNESDAY OR
WEDNESDAY NIGHT. THE FLOW WILL LIKELY BE SOUTHWEST FOR A WHILE BUT
ENOUGH COLD AIR AND WESTERLY FLOW MAY DEVELOP FOR SOME LAKE EFFECT
BY FRIDAY.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
A FEW MORE SPRINKLES WILL CLIP THE LAKE ERIE LAKESHORE FROM
CLEVELAND TO ERIE THIS AFTERNOON BUT CONDITIONS WILL REMAIN VFR AS
CEILINGS ARE MID LEVEL.
WE ARE BETWEEN SYSTEMS THIS EVENING INTO TONIGHT AS THE SURFACE
HIGH CROSSES THE GREAT LAKES. IT IS A DIRTY HIGH...QUITE A BIT OF
STRATUS AND STRATOCUMULUS...SOME BEING IFR CEILINGS... UNDER THE
SURFACE HIGH. I SUSPECT AS THE OVERRUNNING INCREASES...THAT
STRATUS AND STRATOCUMULUS WILL FORM OVERHEAD ON SATURDAY MORNING.
THE RAIN WILL HOLD OFF UNTIL SATURDAY AFTERNOON. I WILL BE A FEW
HOURS FASTER THAN MOST GUIDANCE BRINGING IN THE POTENTIAL FOR IFR
CEILINGS ON SATURDAY. THE IFR STRATUS MAY PERSIST ONCE IT
DEVELOPS.
OUTLOOK...NON VFR CEILINGS AND REDUCED VISIBILITY IN SHOWERS
SATURDAY NIGHT INTO SUNDAY AFTERNOON. BRIEF LULL BETWEEN STORMS
SUNDAY NIGHT THEN NON VFR RETURNING MONDAY AFTERNOON INTO TUESDAY.
&&
.MARINE...
HIGH PRESSURE WILL SLIDE ACROSS THE GREAT LAKES TONIGHT WITH A SURGE
IN THE NORTH TO NORTHEAST WIND. WINDS AND WAVES SHOULD REACH SMALL
CRAFT CRITERIA FOR A WHILE LATER TONIGHT INTO SATURDAY. THERE WILL
BE A LULL IN THE WINDS/WAVES AS THE FLOW VEERS TO THE SOUTHEAST AND
SOUTH LATER SATURDAY AS THE SURFACE HIGH MOVES OFF THE EAST COAST.
DEEP LOW PRESSURE WILL TRACK TO THE WESTERN GREAT LAKES EARLY NEXT
WEEK AS HIGH PRESSURE BUILDS ACROSS THE NORTHERN LAKES AND EASTERN
CANADA. THIS WILL USUALLY RESULT IN STRONG NORTHEAST WINDS AS
SURFACE PRESSURES FALL ACROSS LAKE ERIE. A SMALL CRAFT ADVISORY WILL
BE NEEDED AGAIN BY LATER SUNDAY AND A GALE WARNING MAY BE NEEDED BY
MONDAY. THE SYSTEM WILL SHIFT EAST ON TUESDAY BUT IT WILL TAKE A
WHILE FOR THE LAKE TO SETTLE DOWN.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 10 PM EST
SATURDAY FOR LEZ142>149.
&&
SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIKHazardous weather outlook, Dec 25, 3:45 PM EST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 345 PM EST FRI DEC 25 2015 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-262045- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 345 PM EST FRI DEC 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LOW PRESSURE SYSTEMS PRODUCING LOCALLY HEAVY RAIN WILL CROSS THE AREA SATURDAY NIGHT INTO SUNDAY AND AGAIN LATE MONDAY INTO TUESDAY. ONLY MINOR FLOODING IS EXPECTED WITH THE FIRST SYSTEM BUT MORE SIGNIFICANT FLOODING IS LIKELY WITH THE SECOND SYSTEM. ALSO...TEMPERATURES MAY BE JUST COLD ENOUGH MONDAY NIGHT FOR SOME SNOW OR FREEZING RAIN TO MIX IN FOR A WHILE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-262045- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 345 PM EST FRI DEC 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.